Alert archive / Texas / Winter Storm Watches in 2021

Winter Storm Watch 2, NWS Lubbock, TX

February 12, 202124 counties in Texas

NWS Lubbock, TX issued this winter storm watch at Feb 12, 2021, 3:13 AM CST for 24 counties in Texas. It took effect at Feb 14, 2021, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 12, 2021, 3:13 AM CST (09:13 UTC)
In effect from
Feb 14, 2021, 12:00 AM CST
Expired
Feb 13, 2021, 1:03 PM CST
In force
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WWUS44 KLUB 120913
WSWLUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lubbock TX
313 AM CST Fri Feb 12 2021

TXZ025>044-121800-
/O.NEW.KLUB.WW.Y.0003.210212T0913Z-210212T1800Z/
/O.NEW.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
Hall-Childress-Bailey-Lamb-Hale-Floyd-Motley-Cottle-Cochran-
Hockley-Lubbock-Crosby-Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-
Stonewall-
Including the cities of Turkey, Memphis, Childress, Kirkland, 
Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, 
Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, 
Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, 
Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, Guthrie, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, 
and Old Glory
313 AM CST Fri Feb 12 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...For the Winter Weather Advisory, freezing drizzle. For
  the Winter Storm Watch, heavy snow and dangerous wind chills
  possible. Total snow accumulations in excess of 4 inches 
  possible.

* WHERE...The South Plains, the Rolling Plains and the extreme
  southeastern Panhandle.

* WHEN...For the Winter Weather Advisory, until noon CST today. 
  For the Winter Storm Watch, from late Saturday night through 
  Monday morning.

* IMPACTS...Freezing drizzle this morning is expected to make for
  hazardous travel with ice likely to develop on area roadways, 
  especially on bridges and overpasses. Travel could become very 
  difficult to impossible from late Saturday night into Monday 
  morning due to heavy snow. The cold wind chills as low as 20 
  below zero could cause frostbite on exposed skin in as little as
  30 minutes.

* ADDITIONAL DETAILS...Air temperature in the single digits and 
  colder may burst pipes and cause harm to pets, plants, and 
  sensitive livestock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Ice may not be clearly
visible on the roadway.

If you have travel plans for the weekend consider canceling or 
delaying your travel. If you must travel, take a winter weather 
survival kit with you as temperatures and wind chills will become 
dangerous.

Monitor the latest forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TXZ021>024-121800-
/O.NEW.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
Parmer-Castro-Swisher-Briscoe-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, and Quitaque
313 AM CST Fri Feb 12 2021

...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...Heavy snow and dangerous wind chills possible. Total 
  snow accumulations in excess of 4 inches possible.

* WHERE...Parmer, Castro, Swisher and Briscoe Counties.

* WHEN...From late Saturday night through Monday morning.

* IMPACTS...Travel could be very difficult to impossible. The 
  cold wind chills as low as 25 below zero could cause frostbite 
  on exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Air temperature in the single digits and 
  colder may burst pipes and cause harm to pets, plants, and 
  sensitive livestock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you have travel plans for the weekend consider canceling or 
delaying your travel. If you must travel, take a winter weather 
survival kit with you as temperatures and wind chills will become 
dangerous.

Monitor the latest forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
4 follow-up statements
307 
WWUS44 KLUB 121803
WSWLUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lubbock TX
1203 PM CST Fri Feb 12 2021

TXZ025>044-130500-
/O.EXP.KLUB.WW.Y.0003.000000T0000Z-210212T1800Z/
/O.CON.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
Hall-Childress-Bailey-Lamb-Hale-Floyd-Motley-Cottle-Cochran-
Hockley-Lubbock-Crosby-Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-
Stonewall-
Including the cities of Turkey, Memphis, Childress, Kirkland, 
Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, 
Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, 
Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, 
Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, Guthrie, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, 
and Old Glory
1203 PM CST Fri Feb 12 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH MONDAY MORNING...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 
  inches possible.

* WHERE...The South Plains, Rolling Plains, and extreme 
  southeastern Panhandle.

* WHEN...From late Saturday night through Monday morning.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. The cold wind chills as low as 20 below zero could 
  cause frostbite on exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Air temperature in the single digits and 
  colder may burst pipes and cause harm to pets, plants, and 
  sensitive livestock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

TXZ021>024-130500-
/O.CON.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
Parmer-Castro-Swisher-Briscoe-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, and Quitaque
1203 PM CST Fri Feb 12 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH MONDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 5 to 8 
  inches possible.

* WHERE...Castro, Swisher, Parmer and Briscoe Counties.

* WHEN...From late Saturday night through Monday morning.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute. The cold wind 
  chills as low as 25 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Air temperature in the single digits and 
  colder may burst pipes and cause harm to pets, plants, and 
  sensitive livestock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
963 
WWUS44 KLUB 130400
WSWLUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lubbock TX
1000 PM CST Fri Feb 12 2021

TXZ021>044-131300-
/O.CON.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, 
Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, 
Aspermont, and Old Glory
1000 PM CST Fri Feb 12 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH MONDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 9 
  inches possible. Winds could gust as high as 35 mph.

* WHERE...Portions of northwest and the Panhandle of Texas.

* WHEN...From late Saturday night through Monday morning.

* IMPACTS...Travel could be very difficult to impossible. Areas 
  of blowing snow could significantly reduce visibility. The 
  hazardous conditions could impact the morning commute. The 
  cold wind chills as low as 25 below zero could cause frostbite 
  on exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Forecast models continue to vary snowfall
  amounts as this storm system remains out over the Pacific 
  Ocean. All are encouraged to remain abreast of the latest 
  forecasts and monitor for possible winter storm upgrades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
149 
WWUS44 KLUB 130932
WSWLUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lubbock TX
332 AM CST Sat Feb 13 2021

TXZ021>044-132130-
/O.CON.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, 
Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, 
Aspermont, and Old Glory
332 AM CST Sat Feb 13 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

* WHAT...Heavy snow and blowing snow. Total snow accumulations of
  4 to 8 inches likely. Dangerous wind chills from -5 to -25 
  degrees.

* WHERE...The South Plains, the Rolling Plains, and the extreme
  southern Panhandle.

* WHEN...From late Saturday night through Monday morning.

* IMPACTS...Travel could become very difficult to impossible.
  Areas of blowing snow could significantly reduce visibility. Cold
  wind chills as low as 25 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Air temperature in the single digits and 
  colder may burst pipes and cause harm to pets, plants, and 
  sensitive livestock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you have travel plans for the weekend consider canceling or 
delaying your travel. If you must travel, take a winter weather 
survival kit with you as temperatures and wind chills will become 
dangerous.

Monitor the latest forecasts for updates on this situation. 

&&

$$
176 
WWUS44 KLUB 131903
WSWLUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lubbock TX
103 PM CST Sat Feb 13 2021


TXZ021>044-140515-
/O.UPG.KLUB.WS.A.0002.210214T0600Z-210215T1800Z/
/O.NEW.KLUB.WS.W.0002.210214T0300Z-210215T1200Z/
/O.NEW.KLUB.WC.W.0001.210214T1200Z-210215T1800Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, 
Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, 
Aspermont, and Old Glory
103 PM CST Sat Feb 13 2021

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY...
...WIND CHILL WARNING IN EFFECT FROM 6 AM SUNDAY TO NOON CST
MONDAY...

* WHAT...For the Winter Storm Warning, heavy snow expected. Total
  snow accumulations of 4 to 8 inches. For the Wind Chill 
  Warning, dangerously cold wind chills expected. Wind chills as 
  low as 25 below zero.

* WHERE...The South Plains, the Rolling Plains, and the extreme
  southern Panhandle.

* WHEN...For the Winter Storm Warning, from 9 PM this evening to 
  6 AM CST Monday. For the Wind Chill Warning, from 6 AM Sunday 
  to noon CST Monday.

* IMPACTS...Travel could be very difficult. Areas of blowing snow
  could significantly reduce visibility. Road conditions will
  become hazardous. The cold wind chills could cause frostbite on
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Air temperature in the single digits and
  colder may burst pipes and cause harm to pets, plants, and
  sensitive livestock. With blowing snow, snow drifts of up to 4
  feet will be likely, especially over rural areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this winter storm watch went out at Feb 11, 10:42 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Feb 11, 10:42 PM CST, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1042 PM CST Thu Feb 11 2021

.AVIATION...
Low clouds will continue to fill in late this evening/night. KCDS
has recently gone MVFR, and KPVW will likely follow around the
beginning of the TAF cycle, with KLBB not far behind, seeing the
clouds moving in around 07Z. It does appear KCDS should remain
mostly MVFR, before perhaps rising to low VFR later in the day on
Friday. KLBB and KPVW could both see a period of IFR late tonight
into Friday before rising to MVFR again. In addition, a few
flurries and/or -FZDZ are possible at all of the terminals early
Friday, though confidence is low in this and it has been left out
of the TAFs for now. Lastly, the shallow and cold stratus deck
could create icing on approach and departure.

&&

.PREV DISCUSSION... /issued 709 PM CST Thu Feb 11 2021/

UPDATE...
Minor update, primarily to boost cloud cover this evening across
the southwestern half or so of the South Plains, where a deck of
stratus is in place. This stratus is slowly advancing
northwestward, and we do expect more widespread low clouds to fill
in over the remainder of the CWA, though probably not until after
midnight. In the meantime, as the current deck of clouds ventures
into the western South Plains, we could see pockets of freezing
fog develop. Hence, we have added a FZFG mention over the western
zones tonight. Any fog will tend to shift westward with time as
drier air advects in on light easterly breezes overnight. This
should carry any freezing fog west of the FA (into eastern NM) by
daybreak Friday. Aside from this, only minor adjustments to the
temperature and dewpoint grids were made to account for the recent
observations and trends. There remains a low risk for patch
freezing drizzle late tonight into early Friday morning, primarily
on the Caprock, though the relatively dry sub-cloud layer should
tend to mitigate this risk. We'll continue to monitor.

PREV DISCUSSION... /issued 322 PM CST Thu Feb 11 2021/

SHORT TERM...
Clouds continue to slowly erode this afternoon as drier air works
into the region. Cloud cover has been fairly consistent across
the southern row of counties and along the edge of the Caprock but
expect this cloud cover to eventually erode later this afternoon
and early evening. With clear skies this evening temperatures will
quickly dive once the sun sets. Model guidance is a bit all over
the board in regards to overnight freezing fog/drizzle potential.
Models have been handling the low-level moisture poorly today
which leads to lower confidence on how this will evolve tonight.
Guidance is consistent that by around midnight local time clouds
should begin to drift back to the north across the area through
the early morning hours of Friday. However, the amount of
moistening in the lowest levels (roughly the surface up to 1,500
ft) differs depending on which model you look at. There is some
weak lift forecasted to occur within the moist layer so some light
freezing drizzle or brief snow showers would be possible. So if
moisture is a bit deeper, freezing drizzle or snow could
definitely reach the surface early Friday morning potentially
leading to travel impacts once again. Due to the low confidence on
exactly how much low level moistening will occur across the area
will hold off on a winter weather advisory at this time however
trends will have to be watched closely. Clouds will stick around
through the day Friday which will keep temperatures from warming
above freezing area wide.

/WCI

LONG TERM...
The driver for our weekend cold air intrusion should drift toward
southern MB tomorrow evening.  A rapidly moving disturbance will
scoot along the southwestern border likely making its way to
northern Coahuila by Saturday evening. While the bulk of the
energy will remain to our south, some lift enhancement is
anticipated across the CWFA. As the southern shortwave moves into
southeastern Texas, the MB low will begin ejecting toward QC. The
trajectory of the MB low now keeps the center north of the
Canadian border as compared to dipping a few hundred miles into
the USA which had been indicated the past few days. By sunrise on
Sunday morning, the next shortwave in the series will be making
its way across the four corners with increasing southwesterly flow
aloft. Overall, this system has trended further north than we saw
the past few days and not quite as sharp. This system exits on
Monday with the next, broader trough moving into the central CONUS
by mid-week.

Rather than going into a period by period dissertation, we'll play
this discussion a bit higher level.  The period Friday evening
through Saturday night should be characterized by periods of a
light wintry mix. Accumulations have varied on each successive
model run though some low-end signal continues to be displayed
toward periodic light drizzle and flurries. We could see a dusting
of snow especially on Saturday but trying to nail down timing and
intensity is a exercise on hitting a moving target. The
precipitation will largely be driven by very subtle lift in the
lowest levels of the atmosphere and models struggle with such
small (vertical) scale features. The past two days have seen many
challenges with the boundary layer profile and it takes very
little change to go from a dry sub-cloud layer to freezing
fog/drizzle. That said, the tendency should be more toward snow as
Saturday goes along. The light snowfall should persist Saturday
night with only light accumulations.

There are indications of seeder-feeder profiles starting early
Sunday morning ahead of the more substantive lift which should
move into the area before noon. Div-Q fields are quite impressive
as the trough axis approaches the region on Sunday with a broad
area of enhanced lift. Vertical profiles point to widespread
persistent light to moderate snowfall. Aggregated over a good 12+
hours of lift, we could see some pretty impressive amounts. Snow
ratios are likely to be fairly high (perhaps 15-20:1), given the
cold airmass in place. At this point, prospects for a winter storm
watch for Sunday are looking increasingly likely as indications
suggest travel will become challenging on Sunday. This also appears
to be a rather widespread snow event rather than a narrow band of
higher accumulations covering a large portion of the northwest
quadrant of Texas. As such, this event is expected to cause
widespread travel issues. Precipitation should taper west to east
early Monday though guidance is suggesting a risk of additional
wintry precip Tuesday and Wednesday.

Switching from precip to cold, Saturday is going to start the
step-down of temperatures in a noticeable fashion. It will not be
a pleasant day to be out and about. But, it gets worse Sunday as
many areas do not look to escape the single digits for highs.
Sunday night will be the coldest with sub-zero readings
anticipated for most of the area. If we get the snow that's
anticipated, it will be very slow to warm up next week with some
areas hanging on to sub-freezing temperatures until Thursday.

In closing, it's a great time to consider your plans for the next
week with the consideration that travel may be tough for a few
days starting early Sunday.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99/23
Hazardous weather outlook, Feb 11, 4:42 PM CST, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
442 PM CST Thu Feb 11 2021

TXZ021>044-122245-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
442 PM CST Thu Feb 11 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

Periods of light freezing drizzle, freezing fog and light snow will
be possible late tonight across the southern and western South
Plains and southern Rolling Plains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Temperatures will continue on a downward trend through the weekend
as cold air across the central part of the country expands into West
Texas. Bitterly cold temperatures are expected for the period
Saturday through Monday with prospects for very cold wind chill
values as well as significant accumulating snow on Sunday into early
Monday. The threat of wintry precipitation will persist into the
middle of next week.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:13 AM CSTWinter Weather AdvisoryLUBBailey, Childress, Cochran, Cottle, Crosby, Dickens and 14 more9 hr

Nearby

Winter Storm Watches in Texas, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.